Advanced Search
Article Contents
Article Contents

A note on the existence and properties of evanescent solutions for nonlinear elliptic problems

Abstract Related Papers Cited by
  • Basing ourselves on the subsolution and supersolution method we investigate the existence and properties of solutions of the following class of elliptic differential equations $div(a(||x||)\nabla u(x)) + f(x,u(x)) + g(||x||)k(x\cdot\nabla u(x)) = 0,$ $x\in\mathbb{R}^{n},||x||>R.$ Our main result concernes the behavior of solution at infinity.
    Mathematics Subject Classification: Primary: 35B40, 35J15, 35J60; Secondary: 34B15, 47H10.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Constantin, Existence of positive solutions of quasilinear elliptic equations, Bull. Austral. Math. Soc., 54 (1996), 147-154.doi: 10.1017/S0004972700015148.


    A. Constantin, Positive solutions of quasilinear elliptic equations, J. Math. Anal. Appl., 213 (1997), 334-339.doi: 10.1006/jmaa.1997.5541.


    A. Constantin, On the existence of positive solutions of second order differential equations, Ann. Mat. Pura Appl., 184 (2005), 131-138.doi: 10.1007/s10231-004-0100-1.


    J. Deng, Bounded positive solutions of semilinear elliptic equations, J. Math. Anal. Appl., 336 (2007), 1395-1405.doi: 10.1016/j.jmaa.2007.03.071.


    J. Deng, Existence of bounded positive solutions of semilinear elliptic equations, Nonlin. Anal., T.M.A., 68 (2008), 3697-3706.doi: 10.1016/j.na.2007.04.012.


    S. Djebali, T. Moussaoui and O. G. Mustafa, Positive evanescent solutions of nonlinear elliptic equations, J. Math. Anal. Appl., 333 (2007), 863-870.doi: 10.1016/j.jmaa.2006.12.004.


    S. Djebali and A. Orpel, A note on positive evanescent solutions for a certain class of elliptic problems, J Math. Anal. Appl., 353 (2009), 215-223.doi: 10.1016/j.jmaa.2008.12.003.


    S. Djebali and A. Orpel, The continuous dependence on parameters of solutions for a class of elliptic problems on exterior domains, Nonlinear Analysis, 73 (2010), 660-672.doi: 10.1016/j.na.2010.03.054.


    M. Ehrnström, Positive solutions for second-order nonlinear differential equation, Nonlinear Analysis, 64 (2006), 1608-1620.doi: 10.1016/j.na.2005.07.010.


    M. Ehrnström, On radial solutions of certain semi-linear elliptic equations, Nonlinear Analysis, 64 (2006), 1578-1586.doi: 10.1016/j.na.2005.07.008.


    M. Ehrnström and O. G. Mustafa, On positive solutions of a class of nonlinear elliptic equations, Nonlinear Analysis, 67 (2007), 1147-1154.doi: 10.1016/j.na.2006.07.002.


    E. S. Noussair and C. A. Swanson, Positive solutions of quasilinear elliptic equations in exterior domains, J. Math. Anal. Appl., 75 (1980), 121-133.doi: 10.1016/0022-247X(80)90310-8.


    B. Przeradzki and R. Stańczy, Positive solutions for sublinear elliptic equations, Colloq. Math., 92 (2002), 141-151.doi: 10.4064/cm92-1-12.


    E. Wahlén, Positive solutions of second-order differential equations, Nonlinear Anal., 58 (2004), 359-366.doi: 10.1016/j.na.2004.05.008.


    Z. Yin, Monotone positive solutions of second-order nonlinear differential equations, Nonlinear Anal., 54 (2003), 391-403.doi: 10.1016/S0362-546X(03)00089-0.

  • 加载中

Article Metrics

HTML views() PDF downloads(66) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint